# SDR AALA2019123079007

- Difficulty date: December 26, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 23,085 hours, 9,139 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3L CHECK SLIDE PRESS INDICATION. SERVICED 3L DOOR ASSIST BOTTLE PER AMM 52-22-00.
